# SDR QXEA200300717

- Difficulty date: June 1, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 4,035 hours, 4,671 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - GOUGE IN LEFT HAND HORIZONTAL STAB TOP SKIN AT FRONT SPAR AND F605D-75.20.  REPAIRED IAW Q400 WRM 51-21-10, PAGES 204-205 AND SRM 51-25-10, PAGES 201-205.
